Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 48, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 23, 2022, 1:22 PM EST for Whitfield County, Georgia. It took effect at Feb 23, 2022, 1:54 PM EST. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2022, 1:22 PM EST (18:22 UTC)
- In effect from
- Feb 23, 2022, 1:54 PM EST
- Expired
- Feb 25, 2022, 10:47 PM EST
- In force
- 57 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 18.32 ft at Feb 25, 2022, 7:00 AM EST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
208
WGUS42 KFFC 231822
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
122 PM EST Wed Feb 23 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC313-240630-
/O.NEW.KFFC.FL.W.0048.220223T1854Z-000000T0000Z/
/CHCG1.1.ER.220223T1854Z.220224T0500Z.220224T1223Z.NO/
122 PM EST Wed Feb 23 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 16 feet, Minor flooding begins. Pasture and fields
upstream, right and left bank from the Keiths Mill Road bridge,
and downstream on the left bank begin to flood.
* ADDITIONAL DETAILS...
- At 1:00 PM EST Wednesday the stage was 15.8 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 17.4 feet just after midnight
tonight. It will then fall below flood stage Thursday
morning.
- Flood stage is 16 feet.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$7 follow-up statements
003
WGUS82 KFFC 240256
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
956 PM EST Wed Feb 23 2022
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-241500-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220224T1824Z/
/CHCG1.1.ER.220223T1842Z.220224T0500Z.220224T1223Z.NO/
956 PM EST Wed Feb 23 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...Between 16 and 18 feet, Minor flooding continues.
Pasture and fields upstream...right and left bank from the Keiths
Mill Road bridge...and downstream on the left bank begin to flood.
* ADDITIONAL DETAILS...
- At 9:45 PM EST Wednesday the stage was 17.2 feet and rising
slowly.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 PM EST Wednesday was 17.2 feet.
- Forecast...The river is expected to rise to a crest of 17.4
feet just after midnight tonight. It will then fall below
flood stage tomorrow morning.
- Flood stage is 16 feet.
- Flood History...This crest compares to a previous crest of
17.1 feet on 03/18/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$619
WGUS82 KFFC 240840
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
340 AM EST Thu Feb 24 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
...Forecast flooding changed to Minor severity and increased in
duration for the following rivers in Georgia...
Conasauga River near Eton affecting Whitfield and Murray Counties.
For the Conasauga River Basin...including Eton, Crandall, Dalton,
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near
Dalton...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-242045-
/O.EXT.KFFC.FL.W.0051.000000T0000Z-220225T0328Z/
/ETNG1.1.ER.220224T0039Z.220224T1100Z.220224T2127Z.NO/
340 AM EST Thu Feb 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Conasauga River near Eton.
* WHEN...Until late this evening.
* IMPACTS...At 10 feet, Minor flooding of woodlands...pasture and
fields begins along the river...upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 3:00 AM EST Thursday the stage was 12.7 feet and rising.
- Forecast...The river is expected to rise to a crest of 12.9
feet this morning. It will then fall below flood stage late
this afternoon.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$
GAC313-242045-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220225T0001Z/
/CHCG1.1.ER.220223T1842Z.220224T1100Z.220224T1801Z.NO/
340 AM EST Thu Feb 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until this evening.
* IMPACTS...At 16 feet, Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
* ADDITIONAL DETAILS...
- At 3:15 AM EST Thursday the stage was 17.2 feet and slowly
rising.
- Forecast...The river is expected to rise to a crest of 17.4
feet this morning. It will then fall below flood stage late
this afternoon.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$693
WGUS82 KFFC 241445
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
945 AM EST Thu Feb 24 2022
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC313-250000-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220225T0000Z/
/CHCG1.1.ER.220223T1842Z.220224T1800Z.220225T0133Z.NO/
945 AM EST Thu Feb 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until this evening.
* IMPACTS...Between 16 feet and 18 feet, Minor flooding continues.
Pasture and fields upstream, right and left bank from the Keiths
Mill Road bridge, and downstream on the left bank begin to flood.
* ADDITIONAL DETAILS...
- At 9:30 AM EST Thursday the stage was 17.5 feet.
- Forecast...The river is expected to rise to a crest of 17.8
feet this afternoon. It will then fall below flood stage this
evening.
- Flood stage is 16 feet.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$517
WGUS82 KFFC 242253
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
553 PM EST Thu Feb 24 2022
...The Flood Warning is extended for the following rivers in
Georgia...Tennessee...
West Chickamauga Creek near Fort Oglethorpe affecting Hamilton
and Catoosa Counties.
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the North GA Chickamauga Creek Basin...including Fort
Oglethorpe, Ringgold...Minor flooding is forecast.
For the Conasauga River Basin...including Eton, Crandall, Dalton,
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near
Dalton...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC047-TNC065-251200-
/O.EXT.KFFC.FL.W.0052.000000T0000Z-220225T1200Z/
/WCKG1.1.ER.220224T0700Z.220224T2130Z.220225T0600Z.NO/
553 PM EST Thu Feb 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and forecast to continue.
* WHERE...West Chickamauga Creek near Fort Oglethorpe.
* WHEN...Until tomorrow morning.
* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding
begins of woodlands and fields near the creek upstream and
downstream from the gage on the Georgia Highway 146 or Cloud
Springs Road bridge. Minor flooding of the creek can also be
expected further downstream as it crosses the Tennessee border
into the south East Ridge area.
* ADDITIONAL DETAILS...
- At 5:15 PM EST Thursday the stage was 11.3 feet and steady.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:15 PM EST Thursday was 11.4 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 5.6 feet
Tuesday morning.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC313-251200-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220226T1000Z/
/CHCG1.1.ER.220223T1842Z.220225T1300Z.220226T0409Z.NO/
553 PM EST Thu Feb 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and forecast to continue.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until early Saturday morning.
* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 5:30 PM EST Thursday the stage was 17.9 feet and steady.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:30 PM EST Thursday was 17.9 feet.
- Forecast...The river is expected to rise to a crest of 17.9
feet this evening. It will then forecast to fall below flood
stage by late tomorrow evening.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$009
WGUS82 KFFC 251129
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
629 AM EST Fri Feb 25 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Eton, Crandall, Dalton,
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near
Dalton...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-252330-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220226T1103Z/
/CHCG1.1.ER.220223T1842Z.220225T1700Z.220226T0503Z.NO/
629 AM EST Fri Feb 25 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until tomorrow morning.
* IMPACTS...At 18 feet, Minor flooding expands into the pastures,
fields, and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Friday the stage was 18.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 AM EST Friday was 18.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 12.1 feet
early tomorrow afternoon.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$713
WGUS82 KFFC 251956
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
256 PM EST Fri Feb 25 2022
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-260800-
/O.CON.KFFC.FL.W.0048.000000T0000Z-220226T1103Z/
/CHCG1.1.ER.220223T1842Z.220225T1315Z.220226T0503Z.NO/
256 PM EST Fri Feb 25 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and is forecast.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until tomorrow morning.
* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 2:45 PM EST Friday the stage was 18 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 12.1 feet
early tomorrow afternoon.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$319
WGUS82 KFFC 260347
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1047 PM EST Fri Feb 25 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
GAC313-260500-
/O.CAN.KFFC.FL.W.0048.000000T0000Z-220226T0347Z/
/CHCG1.1.ER.220223T1842Z.220225T1315Z.220226T0311Z.NO/
1047 PM EST Fri Feb 25 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Coahulla Creek near Keiths Mill near Dalton.
* ADDITIONAL DETAILS...
- At 10:30 PM EST Friday the stage was 15.9 feet and falling.
- Forecast...The river is expected to fall to 12.1 feet early
tomorrow afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 23, 12:33 PM EST, 49 minutes earlier.
Area forecast discussion, Feb 23, 12:33 PM EST, 49 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1233 PM EST Wed Feb 23 2022 .PREV DISCUSSION... /Issued 955 AM EST Wed Feb 23 2022/ UPDATE... Cold front is currently just north of the metro ATL area and slowly moving south. As the front has shifted southward, it has continued to weaken and the coverage of shra has decreased. The front should stall somewhere close to the I-20 corridor later this afternoon/into the evening. Overall, forecast trends have been on track, but did tweak pops a bit to reflect current conditions. With the precip axis well south of the FFA, will cancel it early. PREV DISCUSSION... /Issued 648 AM EST Wed Feb 23 2022/ .Updated for 12Z Aviation Discussion... PREV DISCUSSION... /Issued 330 AM EST Wed Feb 23 2022/ SHORT TERM /Today through Thursday/... This morning the cold front responsible for our wet weather across NW GA overnight was positioned to the west of the CWA slowly moving southeastward. CAMs show the front eventually moving into the area and stalling across central GA this afternoon with precip petering out with its southward progression. Given current hydro observations the flood watch will be allowed to stand as is. Continued warm air advection will further strengthen this afternoon as our stagnant southwesterly flow pulls more low level moisture into the area from the Gulf of Mexico further increasing PWs and temperatures. Temperatures will once again reach near recoding breaking values south of the FAll Line where warm air advection and southwesterly flow will be the strongest. Overnight surface high pressure across the Midwest will pull northeastward forcing the aforementioned stalled cold front to retreat northward before stalling again across north and northcentral GA. Under mostly cloudy skies nocturnal cooling will be minimized making for a very warm night tonight across the CWA. As previously mentioned low temperatures will bottom out in the 50s, nearly 20 degrees above normal. With continued moisture advection into the area and the stalled warm front lingering across the CWA we could see some isentropic upglide Thursday morning across northern GA will light accumulations. However, for much of the area Thursday a lull in the precipitation will occur. Thursday SWRLY flow aloft will once again remain over the area thanks to upper level high pressure across the Gulf Coast and an upper trough moving through the South Plains. Continued southwesterly flow aloft with southerly flow at the surface will make for the warmest day of the week and another chance to break record high temps across much of the area. Highs will easily reach the upper 80s across central GA with near 80F expected across northern and northcentral GA. 28 LONG TERM /Thursday Night through Tuesday/... A cold front will finally be making forward progress into the area at the start of the forecast period as a shortwave heading into the Great Lakes region provides forward impetus. Ongoing showers along the front will be on a weakening trend as the front pushes southeastward on Friday given diminishing dynamics as the shortwave departs northeast. Thus, QPF Friday looks to be on the lighter side, largely a quarter inch or less across far north Georgia diminishing to zero in central Georgia. More seasonal temperatures make a return in the wake of the front by Friday night into Saturday, particularly across north Georgia. Saturday looks mostly dry through the day, though a few light rain showers may begin to increase across far north Georgia late in the day as isentropic lift increases ahead of an incoming shortwave. Showers appear more likely from Saturday night into Sunday as this system works eastward. Given the trend of moderating temperatures through this period, wintry precip has been removed from weather grids at this time. More seasonal temperatures look to persist into the beginning of next week. Some model discrepancies do begin to increase by this point but a dry forecast will be maintained at the end of the forecast period for the time being. RW && .AVIATION... 18Z Update... Some sct MVFR clouds are possible this afternoon, with prevailing VFR conditions through the evening. With a moist ground and near calm winds tonight, fog and low cigs are anticipated. Models are in agreement with the fog developing, just not the vsbys. VFR cigs expected tomorrow after the fog and low clouds burn off. Winds will remain on the west side during the days, but will likely go light and vrb overnight. //ATL Confidence...18Z Update... Med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 75 56 80 57 / 70 10 5 5 Atlanta 73 57 77 60 / 80 5 0 5 Blairsville 70 53 71 56 / 90 30 20 30 Cartersville 71 54 78 58 / 90 20 5 20 Columbus 81 59 82 60 / 20 5 0 0 Gainesville 73 56 75 57 / 70 10 10 10 Macon 83 57 86 59 / 20 10 0 0 Rome 71 53 78 57 / 90 20 10 30 Peachtree City 75 57 79 59 / 60 5 0 5 Vidalia 86 60 89 61 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....RW AVIATION...NListemaa
Hazardous weather outlook, Feb 23, 10:00 AM EST, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1000 AM EST Wed Feb 23 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1000 AM EST Wed Feb 23 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 1:56 AM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker, Whitfield | 6 hr |
| Feb 23, 3:29 AM EST | River Flood Warning | FFC | Dade | 31 hr |
| Feb 23, 6:53 AM EST | Special Weather Statement | FFC | Bartow | 37 min |
| Feb 23, 7:10 AM EST | Special Weather Statement | FFC | Cherokee | 35 min |
| Feb 23, 7:32 AM EST | River Flood Warning | FFC | Walker | 8 hr |
| Feb 23, 1:58 PM EST | River Flood Warning | FFC | Catoosa | 10 hr |
| Feb 23, 5:01 PM EST | River Flood Warning | FFC | Chattooga | 12 hr |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.